# SDR SWAA2016062153086

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 64,064 hours, 50,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6562101
- Part serial: 00531
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LATCH BROKEN.  R & R SLIDE IAW MAINTENANCE.
